Pacific Journal of Mathematics

Energy bounds and virial theorems for abstract wave equations.

L. E. Bobisud and James Calvert

Article information

Source
Pacific J. Math., Volume 47, Number 1 (1973), 27-37.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102946072

Mathematical Reviews number (MathSciNet)
MR0326200

Zentralblatt MATH identifier
0263.35053

Subjects
Primary: 35R20: Partial operator-differential equations (i.e., PDE on finite- dimensional spaces for abstract space valued functions) [See also 34Gxx, 47A50, 47D03, 47D06, 47D09, 47H20, 47Jxx]
Secondary: 34G05 47D05

Citation

Bobisud, L. E.; Calvert, James. Energy bounds and virial theorems for abstract wave equations. Pacific J. Math. 47 (1973), no. 1, 27--37. https://projecteuclid.org/euclid.pjm/1102946072


Export citation

References

  • [1] R. Courant and D. Hubert, Methods of Mathematical Physics, Vol. II: Partial diffe- rential equations, New York, Interscience, 1962.
  • [2] R. J. Duffin, Equipartition of energy in wave motion, J. Math. AnalAppl.,32(1970), 386-391.
  • [3] J. A. Goldstein, An asymptotic property of solutions of wave equations, Proc. Amer. Math. Soc, 23 (1969), 359-363.
  • [4] J. A. Goldstein,As asymptotic property of solutions of wave equations II, J. Math. Anal. Appl., 32 (1970), 392-399.
  • [5] J. A. Goldstein,Semigroups of Operators and Abstract Cauchy Problems, Tulane University Lecture Notes,1970.
  • [6] J. A. Goldstein,On the growth of solutions of inhomogeneous abstract wave equations, J. Math. Anal. Appl., 37 (1972), 650-654.
  • [7] R. Hersh, Explicit solution of a class of higher-order abstract Cauchy problems, J. Differential Equations, 8 (1970), 570-579.
  • [8] E. Hille, Une generalisation du probleme de Cauchy, Ann. de lnst. Fourier (Grenoble), IV, Annee 1952 (1953), 31-48.
  • [9] M. Shinbrot, Asymptotic behavior of solutions of abstract wave equations, Proc. Amer. Math. Soc, 19 (1968), 1403-1406.